# SDR DHL2006762521

- Difficulty date: June 28, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 62,000 hours, 34,469 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LT SIDE OF AFT AIRSTAIR WELL 2 CRACKS EMANATING FROM LOWER LIGHTENING HOLE ON TORQUE BOX AT BS 1237.  REMOVED EXISTING DOUBLER AT LT SIDE AFT AIRSTAR WEB BS 1237 IAW B727 SRM 51-30-2.  FAB NEW DOUBLER FROM 7075T6 .040 PO NR 9003137 DIM.3" BY 3" IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 6 FOR TOP POS OF LIGHTENING HOLE.  STOP DRILLED CRACK AT BOTTOM OF LIGHTENING HOLE IAW B727 SRM 51-10-1.  PERFORMED NDT AROUND STOP HOLE, NO CRACKS NOTED IAW PART 6, 51-00-00 FIG 23.  FAB NEW REPAIR DOUBLER FOR CRACK AT BOTTOM OF LIGHTENING HOLE FROM 7075T6 .040 PO NR 9003137 APPROX 3 INCH BY 3" IAW B727 SRM 51-40-2 FIG 1.  TREATED AND PRIMED NEW REPAIR DOUBLERS AND WORKING AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOU
